Little Miss Socrates (thyexecutioner) wrote in birthcontrolled,
Little Miss Socrates
thyexecutioner
birthcontrolled

Question with spotting

Hey guys. So I know spotting is 100% normal on bc, it's nothing to worry about, yadda yadda. However, I'm a little confused because I've been on the same bc (Loestrin 24fe) for three years and I didn't spot at all until six months ago. Now I start spotting about a week before I take the inactive pills, and I'm wondering why that would happen. I'm not worried or anything, it's just weird and inconvenient. If you have any thoughts about what I could do to stop it, it'd be appreciated.
Subscribe

  • Forgot to take BC this morning

    I'm at work right now and just realized that I forgot to take my BC this morning. The soonest I can take today's pill is when I get home around…

  • No period?

    I'm on my second month of taking Microgestin Fe 1/20 after about two years of taking Ortho TriCyclen Lo. My first month, I didn't really have…

  • HBC interrupted

    Hi all, So, I've been taking HBC (Belara, 21 days + 7 days of interruption) for some months now. The thing is (quite silly, I know), I lost the…

  • Post a new comment

    Error

    default userpic
    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 1 comment